MAUDE Adverse Event Report: LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA

LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA
Model Number 900001C
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This case was reported by a facility in (b)(6) on (b)(6) 2025.Customer reports that injector suddenly malfunctioned and failed to linked, resulting in an inability to inject contrast agent.Injury: severe injury manifestation: prolonged surgery time device failure manifestation: unusable usage process: the patient underwent stent-assisted coil embolization for intracranial aneurysm under general anesthesia.During the surgery, the high-pressure injector suddenly malfunctioned and failed to linked, resulting in an inability to inject contrast agent.Restarting the device was ineffective.The surgery was completed by manually using the high-pressure injector to inject drugs, prolonging the patient's anesthesia time.Event cause analysis: product-related cause (including instructions, etc.) event cause analysis description: system failure of the high-pressure injector initial handling situation: contacted engineers for maintenance.
 
Additional Manufacturer Narrative
Overall investigation summary a complaint was received on an illumena injector 900001c serial number (b)(6) alleging the injector suddenly failed to link with the scanner resulting in a 2-3 hour delay in the procedure.Regional service engineer investigated and found the issue was due to an issue with the dsa scanner and not the injector.The injector was fully functional and remained in service.There was no consequence for the patient or staff.A review of guerbet complaint tracking system (cts) showed no related complaint activity for this device.Impact assessment summary confirmed that there were no injury to the patient or users imdrf codes: b01; c19; d14.Root / probable cause code.Other root / probable cause summary refer to investigation summary.As service found nothing wrong with the device during investigation, no corrective action was possible.Although no additional capa is required at this time, guerbet quality will continue to monitor and trend for similar issues.These trends and issues are reported on during quality metrics review and during the management review meetings to consider input for additional corrective action.Disposition summary unit remained in service.

Brand Name
BASE SYSTEM, ILLUMENA
Common Device Name
BASE SYSTEM, ILLUMENA
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati OH 45237
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati, OH 45237
5139485765
MDR Report Key22297946
Report Number1518293-2025-00010
Device Sequence Number20973047
Product Code DXT
UDI-Device Identifier10746190002796
UDI-Public0110746190002796
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900001C
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown